Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Existence of Linearly Oscillating Galaxies

Title data

Hadžić, Mahir ; Rein, Gerhard ; Straub, Christopher:
On the Existence of Linearly Oscillating Galaxies.
In: Archive for Rational Mechanics and Analysis. Vol. 243 (2022) . - pp. 611-696.
ISSN 1432-0673
DOI: https://doi.org/10.1007/s00205-021-01734-4

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics > Professor Applied Mathematics - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Jan 2022 08:18
Last Modified: 05 Apr 2022 08:52
URI: https://eref.uni-bayreuth.de/id/eprint/68247